# SDR ASAA0944771

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311A145029
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 5727L CUTOUT CRACKED.  REPAIRED PER ER 09-1861 AND ASA EA 400-54EA-00915.
